# SDR CA970115001

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F90
- Engine: Pwa PT6A135
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Drag Leg
- Part number: 1091200281
- Condition: Cracked
- Location: Lt Mlg
- Part time: 3,581 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT LANDED ON ICY RUNWAY WITH FROZEN BRAKES AND CAME TO A JARRING STOP WHEN CLEAR RUNWAY WAS ENCOUNTERED. INSPECTION FOUND THE RADII OF THE LEFT HAND DRAG LEG CRACKED.
